Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

``Beurling type'' subspaces of $L^p(\mathbf{T}^2)$ and $H^p(\mathbf{T}^2)$


Author: D. A. Redett
Journal: Proc. Amer. Math. Soc. 133 (2005), 1151-1156
MSC (2000): Primary 47A15; Secondary 46E30
Published electronically: October 15, 2004
MathSciNet review: 2117217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we extend the ``Beurling type'' characterizations of subspaces of $L^2(\mathbf{T}^2)$ and $H^2(\mathbf{T}^2)$ to $L^p(\mathbf{T}^2)$ and $H^p(\mathbf{T}^2)$, respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 46E30

Retrieve articles in all journals with MSC (2000): 47A15, 46E30


Additional Information

D. A. Redett
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: redett@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07616-6
PII: S 0002-9939(04)07616-6
Received by editor(s): October 8, 2003
Received by editor(s) in revised form: December 2, 2003
Published electronically: October 15, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society